# SDR MWEA98183

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 5910412
- Condition: Misrepaired
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR WAS NOTED ON THE LT ELEVATOR BETWEEN NOSE RIBS 8 AND 9 FROM OUTBOARD TIP REPAIR NOT IAW SRM.  FABRICATED REPAIR DOUBLER IAW SRM 55-02.
